# SDR GTIA050071

- Difficulty date: March 3, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT STA 1174, BETWEEN LONGERON 17L AND 18L.  REMOVED SAF-T-GLO, GALLEY 4 AND SIDE WALL PANEL TO FOM AT LT FS 1184.  FOUND DENT TO BE (D=1.5 INCH, X=0.050, D/X=30)  COND 2.  REFORMED DENT AREA TO ORIGINAL CONTOUR.  INSTALLED DOUBLER IAW SRM 53-04, FIG 38.  INSTALLED SIDE WALL PANEL, G4 GALLEY AND SAF-T-GLO IAW MM.  (K)
